# SDR AALA202010169007

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 56,866 hours, 33,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING PS CHECK OF EMERGENCY LIGHT FORWARD LEFT BATTERY FOUND BAD.  REMOVED AND REPLACED FORWARD LEFT EMERGENCY EMERGENCY POWER SUPPLY UNIT BATTERY, PER AMM 33-51-38.
